# SDR UPS202051

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Panel 7610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND CORROSION AROUND FUEL CELL ACCESS CUT OUT FOR PANEL 7610.  REPAIRED PER UPS ENGINEERING FILE NUMBER 727-57-1068, 727-57-1074.
